Article dans une revue avec comité de lecture

On non-probabilistic reliability-based design optimization of structures with uncertain-but-bounded parameters
Structural Safety, Vol.33, pp. 196–205, 2011.

par   Z. Kang , Y.J. Luo , Alex LI

Résumé :

This paper investigates the formulation and numerical solution of reliability-based optimization of structures exhibiting grouped uncertain-but-bounded variations. Based on the multi-ellipsoid convex model description for grouped uncertain-but-bounded parameters, the mathematical definition of a non-probabilistic reliability index is presented for quantified measure of the safety margin. The optimal design is then formulated as a nested optimization problem. A method based on concerned performance is proposed for regularization of the reliability index constraints. The expensive computation of the non-probabilistic reliability index and its derivative is thus avoided. Numerical examples are given to illustrate the validity and efficiency of the present method.

Thématique du GRESPI concernée par cet article :